Vol. 12, No. 9, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Microlocal lifts and quantum unique ergodicity on $GL_2(\mathbb{Q}_p)$
2033–2064

Paul D. Nelson

Heights on squares of modular curves
2065–2122

Pierre Parent

Appendix: Pascal Autissier

A formula for the Jacobian of a genus one curve of arbitrary degree
2123–2150

Tom Fisher

Random flag complexes and asymptotic syzygies
2151–2166

Daniel Erman and Jay Yang

Grothendieck rings for Lie superalgebras and the Duflo–Serganova functor
2167–2184

Crystal Hoyt and Shifra Reif

Dynamics on abelian varieties in positive characteristic
2185–2235

Jakub Byszewski and Gunther Cornelissen

Appendix: Robert Royals and Thomas Ward